# SDR ASAA2012101093105

- Difficulty date: October 10, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 16,954 hours, 5,398 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Part number: 162BL903
- Part serial: 08031590
- Condition: Erratic
- Location: Cabin Temp
- Part time: 16,945 hours, 5,396 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR TEMP NEEDLE SHOWING ERRATIC INDICATIONS WITH SWITCH IN ALL DIFFERENT POSITIONS.  REPLACED P5-17 TEMP. CONTROL MODULE AND CABIN TEMP CONTROL INDICATOR.  REF TASK 21-61-15-400-801 AND TASK 21-61-32-400-801. TEMP CONTROL INDICATION OPS NORMAL, REF TASK 21-61-00-700-806-002 AND TASK 21-61-00-700-807-002.
